I have a herniated disc l5-s1, I have been on tramadol 2-50mg pills every 3-4 hrs due to the severe pain and vicodin as needed when therapy got really painful, the dr told me to take 2 pills but failed to change it in the computer now I'm cut off till 2 weeks from now . I'm in chronic pain and have about 25 vicodin left. I'm worried about the withdrawl (withdrawal) symptoms from the tramadol. If I take my vicodin will it surpress my withdrawl (withdrawal) symptoms enough to function or will it mask them till I'm out of vicodin and then unleash all at once. And is there something other than tramadol I can take if I'm going to go thru withdrawal I don't wanna go back on it
Vicodin will probably suppress your withdrawal symptoms while in your system. Tramadol withdrawal is usually easier and faster than Vicodin. Usually will be 3 days and then starts getting easier. Have you spoken to your doctor about your plans to withdrawal? May be he can help you through your symptoms just for a short few days.
My doctor is the one who stopped the meds with no warning, when you say surpress do you mean I won't have the symptoms at full strength or do you mean they will just be put on hold till the vicodin is out of my system , I'm only taking the vicodin now to alleviate my chronic back pain while I work not to suppresses any symptoms, I go see the neurosurgeon in 4 days to schedule my surgery for my herniated disc because its that painful to move with out drugs, I don't take them to get high or abuse them
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.